MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EASYTRAK 3; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D

BOSTON SCIENTIFIC CORPORATION EASYTRAK 3; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D
Model Number 4525
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this left ventricular (lv) lead was part of a system revision due to vegetation on leads.This lead was explanted.In addition, the physician also performed angiovac procedure.There was no additional adverse patient effects reported.

Brand Name
EASYTRAK 3
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key20830694
Report Number2124215-2024-76079
Device Sequence Number21049045
Product Code NIK
UDI-Device Identifier00802526353772
UDI-Public00802526353772
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/26/2008
Device Model Number4525
Device Catalogue Number4525
Device Lot Number160817
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2024
Initial Report FDA Received Date12/03/2024
Date Device Manufactured06/26/2006
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR
Patient SexMale